Development of traveling waves in an interacting two-species chemotaxis model

Tai Chia Lin, Zhian Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

By constructing sub and super solutions, we establish the existence of traveling wave solutions to a two-species chemotaxis model, which describes two interacting species chemotactically reacting to a chemical signal that is degraded by the two species. We identify the full parameter regime in which the traveling wave solutions exist, derive the asymptotical decay rates of traveling wave solutions at far field and show that the traveling wave solutions are convergent as the chemical diffusion coefficient goes to zero.
Original languageEnglish
Pages (from-to)2907-2927
Number of pages21
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume34
Issue number7
DOIs
Publication statusPublished - 1 Jul 2014

Keywords

  • Asymptotic behavior
  • Chemotaxis
  • Logarithmic sensitivity
  • Maximum principle
  • Multi-species
  • Sub and super-solutions
  • Traveling wave solutions

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this